| Model Number |
20-9551TRAK2 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 29dec2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported via fda medwatch / fda user facility report (b)(4) the following information: after the cortrak was inserted the patient developed symptoms of small bow obstruction; an x-ray was performed and the tube appeared rotated and severed on film.It was noted the tube was extracted 10 cm and the x-ray was repeated, gasrovue was injected and the area of rupture was confirmed; a gi consult was obtained for removal.Additionally, it was reported that the tube had to be unclogged using a warm water flush and some manual pressure.
Additional Manufacturer Narrative
The device history record for lot 30137721 was reviewed and the product was produced according to product specifications.Root cause could not be determined.All information reasonably known as of 09 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.